# SDR DXTA200702077

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N668QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605268
- Aircraft time: 4,627 hours, 3,667 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Hot
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BRAKE EXCESSIVELY GRABS AND WHEN INSPECTED IS EXTREMELY HOT.  PERFORMED TAXI CHECK. FOUND EVEN APPLICATION WHEN BRAKING. BRAKES USUALLY EXTREMELY HOT AFTER LANDING AND TAXING. BOTH BRAKES VERY WARM. FOUND RT BRAKE WEAR INDICATOR AT .15" WHICH GIVES OUT TO 118 LANDINGS LEFT IN BRAKE. BRAKE IS IN SERVICABLE CONDITION AT THIS TIME IAW CITATION 560XL MM 32-400-3.
